# SDR DL733991435

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8606010000A
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMOKE COMING FROM OVENS IN LT REAR GALLEY.  REMOVED OVENS AND COVER.  FOUND MELTED WIRES INSIDE BACK OF OVENS.  REPLACED OVENS AND CONTROLLERS.  RAN OVENS FOR 20 MIN, OP CHECKS GOOD.
